Korsallergi mellan penicilliner och övriga betalaktam-antibiotika - Risken är betydligt mindre än man tidigare trott.

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Abstract

Severe IgE-mediated allergic reactions to penicillins are rare but might be fatal. Because some studies demonstrated a high risk of cross-sensitivity to cephalosporins and carbapenems it has been recommended to avoid these antibiotics in patients with suspected hypersensitivity to penicillins. However, recent studies and analyses conclude that the risk of cross-reactivity was overestimated in the earlier studies and that it is in fact very low for parenteral cephalosporins and perhaps even negligible for carbapenems. The new knowledge has implications for the choice of therapy for bacterial infections in patients with a history of penicillin hypersensitivity, because alternative antibiotic regimens are often inferior to beta-lactam antibiotics. The aim of the present review is to present existing knowledge on cross-sensitivity between beta-lactams, as well as to discuss the management of patients with suspected allergic reactions to these antibiotics.

Detaljer

Författare
  • Thomas Tängden
  • Mia Furebring
  • Elisabeth Löwdin
  • Sonja Werner
Enheter & grupper
Forskningsområden

Ämnesklassifikation (UKÄ) – OBLIGATORISK

  • Lungmedicin och allergi
Originalspråksvenska
TidskriftLäkartidningen
Volym112
StatusPublished - 2015
PublikationskategoriForskning
Peer review utfördJa

Nedladdningar

Ingen tillgänglig data